MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS® CONTAINED EXTRACTION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES ALEXIS® CONTAINED EXTRACTION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number GTB14
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided upon the completion of the investigation.
 
Event or Problem Description
Procedure performed: unk.Event description: "hospital [name].This is a complaint from the hospital: the wound retractor was torn because a robot arm was contacted with.As it was torn in the bag so it seems that all fragments were collected but the user asked us to reconfirm whether all fragments were collected.No patient injury or illness associated with this event.After collecting the fragments and procedure was completed.This event unit will be returned." intervention: after collecting the fragments and the procedure was completed.Patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of bag tear.Based on the condition of the returned unit and the description of the event, it is likely that a sharp object or instrument came into contact with the sheath, resulting in holes or tears that further propagated due to the stress experienced by the sheath.The instructions for use (ifu) states, ¿repeated cutting against the guard system may cause damage and may compromise the ability of the guard to protect the integrity of the specimen containment bag¿.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.
 
Event or Problem Description
Procedure performed: unk.Event description: "hospital [name].This is a complaint from the hospital; the wound retractor was torn because a robot arm was contacted with.As it was torn in the bag so it seems that all fragments were collected but the user asked us to reconfirm whether all fragments were collected.No patient injury or illness associated with this event.After collecting the fragments and procedure was completed.This event unit will be returned." additional information provided by fi personnel via email on 29jan2026: was the retractor deployed through the alexis ces containment bag? yes was the guard used during the procedure? no intervention: after collecting the fragments and the procedure was completed.Patient status: no patient injury indicated.

Brand Name
ALEXIS® CONTAINED EXTRACTION SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23707023
Report Number2027111-2025-00898
Device Sequence Number10641393
Product Code GCJ
UDI-Device Identifier00607915134273
UDI-Public(01)00607915134273
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGTB14
Device Catalogue Number101475754
Device Lot Number1549187
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown